CBS has announced its mid-season line-up. The full press release follows:
“Flashpoint,” Last Summer’s Top Original Scripted Series, Returns Friday, Jan. 9, 9:00-10:00 PM
“Harper’s Island,” a 13-Episode Mystery Event, Premieres Thursday, April 9, 10:00-11:00 PM and Concludes Thursday, July 2
“Game Show in My Head,” a New Game Show from Ashton Kutcher, Premieres Saturday, Jan. 3, 8:00-9:00 PM
“Survivor” Returns Thursday, Feb. 12, 8:00-9:00 PM
The 14th Edition of “The Amazing Race” Premieres Sunday, Feb. 15, 8:00-9:00 PM
CBS today announced mid-season schedule changes that include the return of the drama FLASHPOINT, the premiere of the mystery event HARPER’S ISLAND, the debut of the new game show GAME SHOW IN MY HEAD and the returns of the Network’s reality hits SURVIVOR and THE AMAZING RACE.
FLASHPOINT, last summer’s top original scripted series, premieres Friday, Jan. 9 (9:00-10:00 PM, ET/PT).
FLASHPOINT, starring Enrico Colantoni, Hu gh Dillon, Amy Jo Johnson, David Paetkau, Michael Cram, Sergio Di Zio, Ruth Marshall and Mark Taylor, depicts the emotional journey into the tough, risk-filled lives of a group of cops in the Strategic Response Unit (inspired by Toronto’s Emergency Task Force).
FLASHPOINT is produced by Pink Sky Entertainment in association with CBS Paramount Network Television. Bill Mustos and Anne Marie La Traverse are executive producers.
HARPER’S ISLAND, a 13-episode mystery event, premieres Thursday, April 9 (10:00-11:00 PM, ET/PT) and concludes Thursday, July 2 (10:00-11:00 PM, ET/PT). HARPER’S ISLAND is about a group of family and friends who travel to a secluded island for a destination wedding. They’ve come to laugh… to love… and, though they don’t know it… to die. As the wedding festivities begin, friendships are tested and secrets exposed as a murderer claims victims, one by one, transforming the wedding week of fun and celebration into a terrifying struggle for survival. In every episode, someone is killed and every person is a suspect, from the wedding party to the island locals. By the end of the 13 episodes, all questions will be answered, the killer will be revealed and only a few will survive.
Jon Turteltaub (“Jericho”) and Jeffrey Bell (“Alias,” “Angel,” “The X-Files”) are executive producers for CBS Paramount Network Television in association with Junction Entertainment. Karim Zreik (“Jericho”), Dan Shotz (“Jericho”) and Tyler Bensinger (“Cold Case”) are co-executive producers and Ari Schlossberg (“Hide and Seek”) is co-executive producer and creator.
GAME SHOW IN MY HEAD, a hidden camera game show from Ashton Kutcher, premieres Saturday, Jan. 3 (8:00-9:00 PM, ET/PT). Ordinary people must perform extraordinary tasks on an unsuspecting public to win up to $50,000. Under the watchful eye of host Joe Rogan, each contestant performs five outrageous, embarrassing and hilarious tasks worth $5,000 each. In a no-holds-barred bonus round, each contestant has the chance to double their money up to $50,000.
GAME SHOW IN MY HEAD is from fox21, produced by Hat Trick Productions and Katalyst Films. Executive producers are Jimmy Mulville & Leon Wilde and Ashton Kutcher, Jason Goldberg, Karey Burke and Michael Binkow.
The 18th edition of SURVIVOR premieres Thursday, Feb. 12 (8:00-9:00 PM, ET/PT) while THE AMAZING RACE returns with its 14th edition on Sunday, Feb. 15 (8:00-9:00 PM, ET/PT).
Saturday, Effective Jan. 3
8:00-8:30 PM GAME SHOW IN MY HEAD (Premiere)
8:30-9:00 PM GAME SHOW IN MY HEAD (Premiere)
9:00-10:00 PM CRIMETIME SATURDAY
10:00-11:00 PM 48 HOURS MYSTERY
Friday, Effective Jan. 9
8:00-9:00 PM GHOST WHISPERER
9:00-10:00 PM FLASHPOINT (Premiere)
10:00-11:00 PM NUMB3RS
Thursday, Effective Feb. 12
8:00-9:00 PM SURVIVOR 18 (Premiere)
9:00-10:00 PM CSI
10:00-11:00 PM ELEVENTH HOUR
Sunday, Effective Feb. 15
7:00-8:00 PM 60 MINUTES
8:00-9:00 PM THE AMAZING RACE 14 (Premiere)
9:00-10:00 PM COLD CASE
10:00-11:00 PM THE UNIT
Thursday, Effective April 9
8:00-9:00 PM SURVIVOR
9:00-10:00 PM CSI
10:00-11:00 PM HARPER’S ISLAND (Series Debut)